It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2007, 06:29 AM   #1
Newbie
(male)
 
Join Date: Oct 2007
Location: Bangalore
Posts: 2
karthi25 HB User
How to reduce dilantin

I am karthi(29 years) suffered from epilepsy 3 times in 1995 and I am taking 200mg dilatin everyday ie almost 12 years.Only in sleeping I met unconscious at that time. After taking Dilantin I did not get any problem(no side effect but bit drowsiness). How can I reduce dilantin and I scar to stop it. But in between I met 2 times in 2001 and 2003 because I forget to have it for 2 days.That also in sleeping time only. I am unmarried and will it affect my marriage life?
Please suggest me how to reduce this kepseals?

 
Old 10-25-2007, 09:18 AM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,231
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: How to reduce dilantin

Talk to your dr

Your Dr can help you draw up a plan and decide if it is safe to come off or not. When I came off (and switched meds) I used smaller size Kapsuls over many weeks with a plan drawn up by my Dr. He thought that 50mg/wk was safe, I went with 30mg to be even slower. Talking with your Dr is best advice I can give. Any faster rate will shock the system and possibly cause seizures.

Sometimes we just need to stay on meds, or change therapy.

--Travis

 
Sponsors Lightbulb
   
Old 10-26-2007, 10:20 PM   #3
Newbie
(male)
 
Join Date: Oct 2007
Location: Bangalore
Posts: 2
karthi25 HB User
Cool Re: How to reduce dilantin

Quote:
Originally Posted by Travis from MN View Post
Talk to your dr

Your Dr can help you draw up a plan and decide if it is safe to come off or not. When I came off (and switched meds) I used smaller size Kapsuls over many weeks with a plan drawn up by my Dr. He thought that 50mg/wk was safe, I went with 30mg to be even slower. Talking with your Dr is best advice I can give. Any faster rate will shock the system and possibly cause seizures.

Sometimes we just need to stay on meds, or change therapy.

--Travis
Thank you Travis

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dilantin levels Lee1672 Epilepsy 9 01-03-2008 06:08 PM
Uncontrollable/Elevated Dilantin Levels SUZYQ11 Epilepsy 17 11-30-2007 09:25 AM
Dilantin for Depression & Anxiety gort Depression 4 12-20-2005 08:07 AM
Anyone with SEVERE Side Affects From Dilantin and/or Tegretol??? lifestoshort Epilepsy 43 08-28-2005 10:25 PM
For those on Dilantin jodica Epilepsy 4 09-12-2004 01:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), Prairie Fairie (2), OrangeAugust (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!